E. Artal-bartolo, L. Gorrochategui, I. Luengo, and A. Melle-hernández, On Some Conjectures About Free and Nearly Free Divisors, Singularities and computer algebra, pp.1-19
DOI : 10.5427/jsing.2015.11h

L. Busé and C. Andrea, Singular factors of rational plane curves, Journal of Algebra, vol.357, issue.1 21, pp.322-346, 2012.
DOI : 10.1016/j.jalgebra.2012.01.030

A. Bernardi, A. Gimigliano, and M. Idà, Singularities of plane rational curves via projections, Journal of Symbolic Computation, vol.86, issue.2, pp.189-214, 2002.
DOI : 10.1016/j.jsc.2017.05.003

L. Busé and J. Jouanolou, On the closed image of a rational map and the implicitization problem, Journal of Algebra, vol.265, issue.1, pp.312-357, 2003.
DOI : 10.1016/S0021-8693(03)00181-9

L. Busé, On the equations of the moving curve ideal of a rational algebraic plane curve, Journal of Algebra, vol.321, issue.8, pp.2317-2344, 2009.
DOI : 10.1016/j.jalgebra.2009.01.030

D. Cox, A. R. Kustin, C. Polini, and B. Ulrich, A study of singularities on rational curves via syzygies. Mem. Amer The moving line ideal basis of planar rational curves, Math. Soc. Comput. Aided Geom. Design, vol.222, issue.18 2, pp.116-15803, 1045.

A. Dimca and G. Greuel, On 1-forms on isolated complete intersection curve singularities
URL : https://hal.archives-ouvertes.fr/hal-01616861

A. Dimca, Singularities and topology of hypersurfaces, pp.4-5, 1992.
DOI : 10.1007/978-1-4612-4404-2

A. Dimca, On polar cremona transformations, An. Stiint. Univ. Ovidius Constanta Ser. Mat, vol.9, issue.1, pp.47-53, 2001.

A. Dimca, Abstract, Mathematical Proceedings of the Cambridge Philosophical Society, vol.12, issue.01, pp.161-172, 2002.
DOI : 10.1007/s00014-003-0762-0

A. Dimca, On rational cuspidal plane curves, and the local cohomology of jacobian rings, Math. Helv, issue.3, p.10, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01616860

A. Dimca and S. Papadima, Hypersurface complements, milnor fibers and higher homotopy groups of arrangments Application of the theory of the discriminant to highly singular plane curves, Annals of Mathematics Math. Proc. Cambridge Philos. Soc, vol.158, issue.1262 1 22, pp.473-507259, 1999.

A. Dimca and E. Sernesi, Syzygies et champs de vecteurs logarithmiques le long de courbes planes, Journal de l?????cole polytechnique ??? Math??matiques, vol.1, issue.1, pp.247-267, 2014.
DOI : 10.5802/jep.10

A. Dimca and G. Sticlaru, Free divisors and rational cuspidal plane curves, Mathematical Research Letters, vol.24, issue.4, pp.1023-1042, 2002.
DOI : 10.4310/MRL.2017.v24.n4.a5

URL : https://hal.archives-ouvertes.fr/hal-01141808

A. Dimca and G. Sticlaru, On the exponents of free and nearly free projective plane curves, Revista Matem??tica Complutense, vol.23, issue.2, pp.259-268, 2017.
DOI : 10.5802/afst.1413

URL : https://hal.archives-ouvertes.fr/hal-01264925

A. Dimca and G. Sticlaru, Free and Nearly Free Curves vs. Rational Cuspidal Plane Curves, Publications of the Research Institute for Mathematical Sciences, vol.54, issue.1, pp.163-179, 2002.
DOI : 10.4171/PRIMS/54-1-6

A. Dimca and G. Sticlaru, On the freeness of rational cuspidal plane curves, 2002.
URL : https://hal.archives-ouvertes.fr/hal-01761536

D. Eisenbud, Commutative Algebra with a view towards Algebraic Geometry, Graduate Texts in Mathematics, vol.150, issue.2, 1995.

T. Fassarella and N. Medeiros, On the polar degree of projective hypersurfaces, Journal of the London Mathematical Society, vol.86, issue.1, pp.259-271
DOI : 10.1112/jlms/jds005

L. Steven and . Kleiman, The enumerative theory of singularities, Real and complex singularities (Proc. Ninth Nordic Summer School, pp.297-3961, 1976.

M. Torgunn-karoline, Rational cuspidal curves, p.8, 2008.

S. Marchesi and J. Es, Nearly free curves and arrangements: a vector bundle point of view, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01759869

A. Simis and S. O. Toh?aneanutoh?aneanu, Homology of homogeneous divisors, Israel Journal of Mathematics, vol.37, issue.1, pp.449-487, 2014.
DOI : 10.1112/S0024609304003704